# SDR CA130121001

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 5755 · Spoilers
- Part: Gland Nut
- Part number: A447111
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSPECTION OF A NR OF GLANDS, IT HAS BEEN NOTICED THAT THERE ARE VARIOUS CRACK INDICATIONS BEING OBSERVED.  THE PRODUCT CMM DOES NOT MAKE MENTION OF THE REQUIREMENT TO NDT THIS COMPONENT.  WE ARE NOT AWARE OF ANY KNOWN FIELD FAILURES FOR THIS COMPONENT.  THERE HAS BEEN MENTION OF LEAKAGE TO HIGH TIME HSG ASSEMBLIES FOR THIS SERVO ACTUATOR.
